# SDR DALA2019083005079

- Difficulty date: June 24, 2019
- Submitted: August 30, 2019
- Operation: Air carrier
- Aircraft: N907DL
- Make and model: Doug MD-88
- Aircraft serial: 49538
- Aircraft time: 83,334 hours, 64,143 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BIN 5 FLOOR DAMAGE NEAR ENTRY WAY.  INSTALLED TEMP REPAIR IAW 53 05D SRM.
